MathSciNet Relay Station
MathSciNet bibliographic data
MR597771 (82b:06010) 06D20 (18A40 54D35)
Banaschewski, B.; Mulvey, C. J. Stone-Čech compactification of locales. I. Houston J. Math. 6 (1980), no. 3, 301–312.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement